# SDR SWAA2012082707083

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 46,520 hours, 26,985 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: WN0197
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- DURING CLIMB AT FL 21.0 A LOUD NOSE WAS COMING FROM CAPTAIN SLIDING WINDOW.  PRESSURIZATION CABIN RATE OF CLIMB INCREASED FROM 500 FPM TO 400 FPM - STABLE DURING CRUISE FLT.  NOISE VERY LOUD - HARD TO HEAR RADIO'S.  REMOVED AND REPLACED CAPTS SLIDING WINDOW IAW MM.
